# SDR ASOA2013071108605

- Difficulty date: June 26, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,140 hours, 16,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON LBL 9, BETWEEN BS 364 & 409 HAS CORROSION ON FWD EDGE.  R & R SEAT TRACK IAW AMM 53-01-11-000-802,  53-01-11-400-802.
